Advanced Search
Article Contents
Article Contents

Invariant measures for non-autonomous dissipative dynamical systems

Abstract Related Papers Cited by
  • Given a non-autonomous process $U(\cdot,\cdot)$ on a complete separable metric space $X$ that has a pullback attractor $A(\cdot)$, we construct a family of invariant Borel probability measures $\{\mu_t\}_{t\in \mathbb{R}}$: the measures satisfy ${\rm supp }\,{\mu_t}\subset A(t)$ for all $t\in \mathbb{R}$ and the invariance property $\mu_t(E)=\mu_\tau(U(t,\tau)^{-1}E)$ for every Borel set $E\in X$. Our construction uses the generalised Banach limit. We then show that a Liouville-type equation holds for the evolution of $\mu_t$ under the process $U(\cdot,\cdot)$ generated by the ordinary differential equation $u_t=F(t,u)$ on a Banach space, and apply our theory to the non-autonomous 2D Navier--Stokes equations on unbounded domains satisfying a Poincaré inequality.
    Mathematics Subject Classification: 35B41, 35D99, 76F20.


    \begin{equation} \\ \end{equation}
  • [1]

    T. Caraballo, G. Łukaszewicz and J. Real, Pullback attractors for asymptotically compact nonautonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.doi: 10.1016/j.na.2005.03.111.


    T. Caraballo, G. Łukaszewicz and J. Real, Pullback attractors for non-autonomous 2D-Navier-Stokes equations in some unbounded domains, C. R. Math. Acad. Sci. Paris, 342 (2006), 263-268.doi: 10.1016/j.crma.2005.12.015.


    T. Caraballo, P. E. Kloeden and J. Real, Invariant measures and statistical solutions of the globally modified Navier-Stokes equations, Discrete Contin. Dyn. Syst. Ser. B, 10 (2008), 761-781.doi: 10.3934/dcdsb.2008.10.761.


    A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, New York, 2012.doi: 10.1007/978-1-4614-4581-4.


    M. Chekroun and N. E. Glatt-Holtz, Invariant measures for dissipative dynamical systems: Abstract results and applications, Comm. Math. Phys., 316 (2012), 723-761.doi: 10.1007/s00220-012-1515-y.


    C. Foias, O. Manley, R. Rosa and R. Temam, Navier-Stokes Equations and Turbulence, Cambridge University Press, 2001.doi: 10.1017/CBO9780511546754.


    P. E. Kloeden, P. Marín-Rubio and J. Real, Equivalence of invariant measures and stationary statistical solutions for the autonomous globally modified Navier-Stokes equations, Commun. Pure Appl. Anal., 8 (2009), 785-802.doi: 10.3934/cpaa.2009.8.785.


    G. Łukaszewicz, Pullback attractors and statistical solutions for 2-D Navier-Stokes equations, Discrete Continu. Dyn. Syst. Ser. B, 9 (2008), 643-659.doi: 10.3934/dcdsb.2008.9.643.


    G. Łukaszewicz, J. Real and J. C. Robinson, Invariant measures for dissipative systems and generalised banach limits, J. Dynam. Differential Equations, 23 (2011), 225-250.doi: 10.1007/s10884-011-9213-6.


    V. V. Nemytskii and V. V. Stepanov, Qualitative Theory of Differential Equations, Princeton University Press, Princeton, 1960.


    J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge University Press, Cambridge, 2001.doi: 10.1007/978-94-010-0732-0.


    R. Rosa, The global attractor for the 2 D Navier-Stokes flow on some unbounded domains, Nonlinear Anal., 32 (1998), 71-85.doi: 10.1016/S0362-546X(97)00453-7.


    R. Temam, Navier-Stokes equations, Theory and Numerical Analysis, 2nd. ed., North Holland, Amsterdam, 1979.


    A. M. van der Vaart and J. A. Wellner, Weak Convergence and Empirical Processes: With Applications to Statistics, Springer, New York, 2000.


    X. Wang, Upper semi-continuity of stationary statistical properties of dissipative systems, Discrete Contin. Dyn. Syst., 23 (2009), 521-540.doi: 10.3934/dcds.2009.23.521.

  • 加载中

Article Metrics

HTML views() PDF downloads(227) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint